# SDR 2024FA0000753

- Difficulty date: October 3, 2024
- Submitted: October 3, 2024
- Operation: General aviation
- Make and model: Airbus A320*
- Engine: Cfmint LEAP1A23
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bolt
- Part number: AS323708
- Condition: Loose
- Location: Engine
- Part time: 6,558 hours, 3,903 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON MARCH 06TH 2024, THE ENGINE SERIAL NUMBER 59A536 IS OPERATED BY INDIGO WHEN, DURING THE CLIMB PHASE, A COCKPIT ALARM LASTING 3 SECONDS FOR "ENGINE FIRE" IS NOTED BY THE CREW.   ON GROUND THE TROUBLESHOOTING REVEALED THAT THE 4 BOLTS (SIN 63520) ATTACHING THE AIR DUCT (SIN 63500) TO THE HPC CASE WERE FOUND LOOSE OR MISSING WHILE THE METALLIC SEAL (SIN 63550) WAS FOUND MISSING. THIS CONDITION LED TO A HOT AIR LEAKAGE FROM THE ENGINE COMPRESSOR (7TH STAGE) TO THE INSIDE OF THE ENGINE COWLS.   THIS ENGINE WAS PREVIOUSLY REPAIRED IN SAE WRS PREMISES AND HAS BEEN OPERATED 45 FLIGHT HOURS AND 27 FLIGHT CYCLES UNTIL THE OCCURRENCE.  SAE WRS IS INVESTIGATING THE POSSIBLE ROOT CAUSES.  SAE WRS IS PROGRESSING ON INVESTIGATION AND ROOT CAUSE ANALYSIS. THE PARTS WERE RECOVERED AND INITIAL OBSERVATIONS MADE BY INSPECTORS SUGGEST THAT THE SEAL MAY HAS BEEN IMPROPERLY COMPRESSED DURING THE INSTALLATION OF THE AIR DUCT. THIS FIRST OBSERVATION SEEMS CONSISTENT WITH AN INCORRECT TIGHTENING OF THE SCREWS THAT ATTACHED THE DUCT TO THE CASE.FURTHER INFORMATION ARE EXPECTED IN THE COMING DAYS, PARTICULARLY FROM SAFRAN NACELLES. SAE WRS CONTINUE THE INVESTIGATIONS.  SAE WRS HAS MADE PROGRESS IN ANALYZING ROOT CAUSES AND IDENTIFYING CORRECTIVE ACTIONS (SEE ATTACHED PRESENTATION FOR DETAILS). WRS WORKS CLOSELY WITH SAFRAN NACELLES AND THE IMPLEMENTATION OF CORRECTIVE ACTIONS SHOULD BE FINALIZED BY THIS SUMMER.  SAE WRS HAS COMPLETED THE ROOT CAUSE ANALYSIS. CORRECTIVE ACTION REMAINS TO BE ENGAGED BY WRS & SAFRAN NACELLES AND NOW SCHEDULED FOR 2025
